Topological comparison theorems for bredon motivic cohomology

J. Heller, M. Voineagu, P. A. Østvær

Research output: Contribution to journalArticlepeer-review


We prove equivariant versions of the Beilinson–Lichtenbaum conjecture for Bredon motivic cohomology of smooth complex and real varieties with an action of the group of order 2. This identifies equivariant motivic and topological invariants in a large range of degrees.

Original languageEnglish (US)
Pages (from-to)2875-2921
Number of pages47
JournalTransactions of the American Mathematical Society
Issue number4
StatePublished - Apr 1 2019


  • Betti realization
  • Bredon motivic cohomology
  • Equivariant motivic homotopy

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Topological comparison theorems for bredon motivic cohomology'. Together they form a unique fingerprint.

Cite this